A shrink-fit shaft subject to torsion

Sackfield, A., Barber, J.R., Hills, D.A. and Truman, C.E., 2002. A shrink-fit shaft subject to torsion. European Journal of Mechanics A-Solids, 21 (1), pp. 73-84. ISSN 0997-7538

Full text not available from this repository.
Item Type: Journal article
Publication Title: European Journal of Mechanics A-Solids
Creators: Sackfield, A., Barber, J.R., Hills, D.A. and Truman, C.E.
Publisher: Gauthier-Villars
Place of Publication: Paris
Date: 2002
Volume: 21
Number: 1
ISSN: 0997-7538
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:17
Last Modified: 19 Oct 2015 14:43
URI: http://irep.ntu.ac.uk/id/eprint/25449

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year